Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 15, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 20, 2015, 3:55 AM CST. It took effect at Feb 20, 2015, 6:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2015, 3:55 AM CST (09:55 UTC)
- In effect from
- Feb 20, 2015, 6:00 PM CST
- Expired
- Feb 22, 2015, 12:00 AM CST
- In force
- 30 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
299 WHUS74 KMOB 200955 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 355 AM CST FRI FEB 20 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT SATURDAY NIGHT FOR THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .SURFACE HIGH PRESSURE DRIFTS OFF THE MID ATLANTIC COAST TODAY AS A STORM SYSTEM BEGINS TO DEVELOP OVER THE SOUTHERN PLAINS STATES. THE DEVELOPING STORM SYSTEM WILL MOVE SLOWLY BUT STEADILY EAST TOWARD THE MARINE AREA THROUGH EARLY SUNDAY. IN ADVANCE OF THIS SYSTEM...AN INCREASING SOUTHEASTERLY WIND FLOW AND RESULTANT BUILDING SEAS IS EXPECTED. GMZ630>635-650-655-670-675-201800- /O.NEW.KMOB.SC.Y.0015.150221T0000Z-150222T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 355 AM CST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST SATURDAY NIGHT. * WINDS: SOUTHEASTERLY WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY. * SEAS: SEAS BUILDING TO 6 TO NEAR 10 FEET OVER GULF WATERS. BAYS AND PROTECTED WATERWAYS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
102 WHUS74 KMOB 201758 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1158 AM CST FRI FEB 20 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT SATURDAY NIGHT FOR THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .HIGH PRESSURE DRIFTS OFF THE MID ATLANTIC COAST AS A STORM SYSTEM BEGINS TO DEVELOP OVER THE PLAINS STATES. THE SYSTEM WILL MOVE SLOWLY BUT STEADILY EAST TOWARD THE MARINE AREA THROUGH EARLY SUNDAY. IN ADVANCE OF THIS SYSTEM...AN INCREASING SOUTHEASTERLY WIND FLOW AND RESULTANT BUILDING SEAS IS EXPECTED. GMZ630>635-650-655-670-675-210200- /O.CON.KMOB.SC.Y.0015.150221T0000Z-150222T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1158 AM CST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST SATURDAY NIGHT. * WINDS: SOUTHEASTERLY WINDS INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS BUILDING TO 6 TO NEAR 10 FEET OVER GULF WATERS. BAYS AND PROTECTED WATERWAYS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
724 WHUS74 KMOB 210525 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1125 PM CST FRI FEB 20 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT FOR THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .HIGH PRESSURE DRIFTS OFF THE MID ATLANTIC COAST WHILE A WAVE OF FRONTAL LOW PRESSURE MOVES EASTWARD OUT OF THE SOUTHERN PLAINS. AN ASSOCIATED COLD FRONT MOVES SLOWLY BUT STEADILY SOUTHEAST TOWARD THE MARINE AREA THROUGH EARLY SUNDAY. IN ADVANCE OF THE FRONT...AN INCREASING SOUTHEASTERLY WIND FLOW AND RESULTANT BUILDING SEAS IS EXPECTED. GMZ630>635-650-655-670-675-211300- /O.CON.KMOB.SC.Y.0015.000000T0000Z-150222T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1125 PM CST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT. * WINDS: SOUTHEASTERLY WINDS INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS BUILDING TO 7 TO 9 FEET NEAR SHORE AND 8 TO 10 FEET WELL OFFSHORE. BAYS AND PROTECTED WATERWAYS BECOME ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
086 WHUS74 KMOB 211259 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 659 AM CST SAT FEB 21 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .HIGH PRESSURE DRIFTS OFF THE MID ATLANTIC COAST WHILE A WAVE OF FRONTAL LOW PRESSURE MOVES EASTWARD OUT OF THE SOUTHERN PLAINS. AN ASSOCIATED COLD FRONT MOVES SLOWLY BUT STEADILY SOUTHEAST TOWARD THE MARINE AREA THROUGH SUNDAY. IN ADVANCE OF THE FRONT...AN INCREASING SOUTH TO SOUTHEASTERLY WIND FLOW AND RESULTANT BUILDING SEAS IS EXPECTED. GMZ630>635-650-655-670-675-212100- /O.CON.KMOB.SC.Y.0015.000000T0000Z-150222T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 659 AM CST SAT FEB 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTHEASTERLY WINDS INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS BUILDING TO 7 TO 9 FEET NEAR SHORE AND 8 TO 10 FEET WELL OFFSHORE. BAYS AND PROTECTED WATERWAYS BECOME ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
718 WHUS74 KMOB 211601 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1001 AM CST SAT FEB 21 2015 ...STRONG ONSHORE WINDS AND HIGHS SEAS CONTINUE ACROSS THE MARINE AREA... .STRONG ONSHORE FLOW AND HIGHS SEAS WILL PERSIST THROUGH THE REST OF TODAY. WINDS BEGIN TO DIMINISH THIS EVENING AS THE FRONT MOVES CLOSER TO THE AREA...BUT IT WILL TAKE AWHILE FOR SEAS TO SUBSIDE OFFSHORE. GMZ630>635-220000- /O.EXT.KMOB.SC.Y.0015.000000T0000Z-150222T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1001 AM CST SAT FEB 21 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHEAST TO SOUTH WINDS 20 TO 25 KNOTS. * BAY CONDITIONS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-220000- /O.CON.KMOB.SC.Y.0015.000000T0000Z-150222T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1001 AM CST SAT FEB 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTHEAST TO SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
786 WHUS74 KMOB 212108 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 308 PM CST SAT FEB 21 2015 ...STRONG ONSHORE WINDS AND HIGHS SEAS CONTINUE ACROSS THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS THROUGH THIS EVENING... ...MARINE FOG WILL IMPACT MOBILE BAY AND MISSISSIPPI SOUND AFTER MIDNIGHT... .STRONG ONSHORE FLOW AND HIGHS SEAS WILL PERSIST THROUGH THIS EVENING ACROSS THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA. WINDS DECREASE LATE TONIGHT. FOG IS LIKELY TO DEVELOP OVER THE COLD WATERS OF MOBILE BAY AND MISSISSIPPI SOUND AFTER MIDNIGHT AS THE SOUTHERLY FLOW BRINGS IN WARMER AND MORE HUMID AIR. GMZ630>632-220600- /O.CAN.KMOB.SC.Y.0015.000000T0000Z-150222T0000Z/ /O.NEW.KMOB.MF.Y.0003.150222T0600Z-150222T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 308 PM CST SAT FEB 21 2015 ...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * VISIBILITY: FREQUENTLY REDUCED TO ONE MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-212215- /O.CAN.KMOB.SC.Y.0015.000000T0000Z-150222T0000Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 308 PM CST SAT FEB 21 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW 20 KNOTS...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ GMZ650-655-670-675-220600- /O.CON.KMOB.SC.Y.0015.000000T0000Z-150222T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 308 PM CST SAT FEB 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTHEAST TO SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS 8 TO 10 FEET...GRADUALLY DIMINISHING LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
534 WHUS74 KMOB 220513 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1113 PM CST SAT FEB 21 2015 ...STRONG ONSHORE WINDS AND HIGHS SEAS CONTINUE ACROSS THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS THROUGH THIS EVENING... ...MARINE FOG WILL IMPACT MOBILE BAY AND MISSISSIPPI SOUND AFTER MIDNIGHT... .MODERATE TO STRONG ONSHORE FLOW AND HIGHS SEAS WILL PERSIST THROUGH THIS EVENING ACROSS THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA. WINDS DECREASE LATE TONIGHT. FOG IS LIKELY TO DEVELOP OVER THE COOLER WATERS OF MOBILE BAY AND THE MISSISSIPPI SOUND AFTER MIDNIGHT AS THE SOUTHERLY FLOW BRINGS IN WARMER AND MORE HUMID AIR. GMZ630>632-221300- /O.CON.KMOB.MF.Y.0003.150222T0600Z-150222T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 1113 PM CST SAT FEB 21 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * VISIBILITY: FREQUENTLY REDUCED TO ONE MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-220615- /O.CON.KMOB.SC.Y.0015.000000T0000Z-150222T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1113 PM CST SAT FEB 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTHEAST TO SOUTH WINDS 18 TO 23 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS 8 TO 10 FEET...GRADUALLY DIMINISHING LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 11:34 PM CST, 4 hours 21 minutes earlier.
Area forecast discussion, Feb 19, 11:34 PM CST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1134 PM CST THU FEB 19 2015
.AVIATION...
20.06Z TAF CYCLE...VFR CIGS AND VISIBILITIES ARE EXPECTED OVER THE
PERIOD WITH LIGHT NORTHEASTERLY WINDS SLOWLY VEERING TO EAST AND
SOUTHEAST AFTER DAYBREAK. WIND SPEEDS ARE FORECAST TO INCREASE TO
10-15 KNOTS WITH OCCASIONAL GUSTS TO AROUND 20 KNOTS AFTER 16Z. 05/RR
&&
.PREV DISCUSSION... /ISSUED 945 PM CST THU FEB 19 2015/
UPDATE...MID-EVENING SURFACE ANALYSIS SHOWS A BROAD COLD SURFACE
RIDGE OF HIGH PRESSURE EXTENDING FROM THE GREAT LAKES REGION AND
UPPER MIDWESTERN U.S. TO THE TENNESSEE VALLEY AND CENTRAL GULF COAST
REGION. CLEAR SKIES ARE IN PLACE ACROSS THE CWFA THIS EVENING PER IR
SATELLITE IMAGERY...AND SURFACE OBSERVATIONS INDICATE A VERY DRY
AIRMASS HOLDING INTACT ACROSS OUR REGION WITH SURFACE DEWPOINTS IN
THE SINGLE DIGITS AND TEENS. LIGHT WINDS...CLEAR SKIES AND DRY AIR
WILL BE PRIME FOR A VERY COLD NIGHT...AND TEMPERATURES HAVE ALREADY
FALLEN INTO THE MID 20S OVER NORTHERN AND NORTHEASTERN PORTIONS OF
THE FORECAST AREA...TO THE LOWER TO MID 30S NEAR THE COAST AS OF 9 PM
CST.
THE ONGOING FORECAST LOOKS TO ONLY NEED A FEW MINOR ADJUSTMENTS TO
HOURLY TEMPERATURES AND DEWPOINTS PER LATEST TRENDS...AND MADE A FEW
SLIGHT TWEAKS TO MIN TEMPS IN A COUPLE OF SPOTS. OTHERWISE...A HARD
FREEZE WARNING WILL CONTINUE OVERNIGHT FOR THE INTERIOR NORTHWEST FL
PANHANDLE AND MUCH OF SOUTH CENTRAL AL WHERE OVERNIGHT LOWS SHOULD
FALL TO AROUND 20 DEGREES.
ONE CLIMATE NOTE...THE FEBRUARY 20TH RECORD LOW TEMPERATURE FOR
MOBILE IS 26 SET IN 1958 AND FOR PENSACOLA IS 27 SET IN 1958. BOTH
RECORDS COULD BE IN JEOPARDY EARLY FRIDAY MORNING. /21
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 25 55 53 71 59 / 00 10 10 20 40
PENSACOLA 27 53 51 69 61 / 00 00 05 10 30
DESTIN 30 54 50 65 61 / 00 00 05 05 20
EVERGREEN 20 56 43 72 56 / 00 05 10 10 40
WAYNESBORO 23 54 48 73 56 / 00 05 30 20 60
CAMDEN 20 53 43 70 54 / 00 05 10 10 50
CRESTVIEW 20 56 42 72 56 / 00 00 05 05 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING UNTIL 8 AM FRIDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...WILCOX...
FIRE WEATHER WATCH FROM 9 AM FRIDAY TO 5 PM FRIDAY FOR THE
FOLLOWING ZONES: BUTLER...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...WILCOX...
FL...HARD FREEZE WARNING UNTIL 8 AM FRIDAY FOR THE FOLLOWING ZONES:
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Feb 19, 5:50 AM CST, 22 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 550 AM CST THU FEB 19 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-201200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 550 AM CST THU FEB 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE RIDGE AXIS WILL MOVE EAST ACROSS THE REGION TODAY AND TONIGHT. THIS WILL BRING A DECREASE IN WINDS UNDER MOSTLY CLEAR SKIES...AND MAINTAIN THE COOL/COLD TEMPERATURES ACROSS THE AREA. VERY COLD TEMPERATURES EXPECTED AGAIN TONIGHT WITH OVERNIGHT LOWS EXPECTED TO RANGE FROM THE UPPER TEENS TO NEAR 20 OVER INTERIOR NORTH AND EAST PORTIONS OF THE FORECAST AREA TO LOW TO MID 20S ELSEWHERE OVER THE INTERIOR AND UPPER 20S TO LOWER 30S ALONG THE COAST. A HARD FREEZE WARNING WILL BE IN EFFECT AGAIN TONIGHT FOR PORTIONS OF THE FORECAST AREA...GENERALLY NORTH AND EAST OF A LINE THAT EXTENDS ROUGHLY FROM BUTLER (AL) TO BAY MINETTE (AL) OVER TO CRESTVIEW (FL). TEMPERATURES IN THIS AREA ARE EXPECTED TO FALL INTO THE UPPER TEENS TO AROUND 20 DEGREES AFTER MIDNIGHT TONIGHT AND PERSIST THROUGH MID MORNING FRIDAY. THE LONG DURATION OF VERY DRY AIR...WITH DEWPOINTS IN THE TEENS AND EVEN SINGLE DIGITS ACROSS THE AREA...HAS LED TO AN INCREASE IN FIRE DANGER ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WARMER TEMPERATURES LATE WEEK AND OVER THE WEEKEND AS A FRONTAL SYSTEM DEVELOPS AND MOVES TOWARD AND ACROSS THE REGION BY LATE SUNDAY. SCATTERED SHOWERS AND STORMS ARE EXPECTED WITH THE PASSAGE OF THIS SYSTEM...NO SEVERE WEATHER IS EXPECTED AT THIS TIME. COLDER TEMPERATURES AGAIN IN THE WAKE OF THE FRONT BY THE MIDDLE PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-201200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 550 AM CST THU FEB 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS DECREASING OVER THE MARINE AREA THIS MORNING WITH SMALL CRAFT ADVISORY CONDITIONS ENDING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHEASTERLY FLOW WILL BEGIN TO INCREASE AGAIN BY SATURDAY AND CONTINUE THROUGH SUNDAY AS A FRONTAL BOUNDARY APPROACHES THE MARINE AREA FROM THE WEST. SMALL CRAFT ADVISORIES MAY BE REQUIRED AGAIN LATE FRIDAY THROUGH SATURDAY AS CONDITIONS COULD BECOME HAZARDOUS FOR SMALL CRAFT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 6:11 AM CST | Red Flag Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia, Monroe and 1 more | 6 hr |
| Feb 20, 7:36 AM CST | Freezing Rain Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Monroe, Washington and 1 more | 99 min |
| Feb 20, 8:44 AM CST | Rip Current Statement | MOB | 69 hr | |
| Feb 20, 2:48 PM CST | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 28 hr |
| Feb 20, 2:59 PM CST | High Surf Advisory | MOB | 39 hr |
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.